# SDR FDEA201101270389

- Difficulty date: January 27, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757231
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Gouged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT, FIREWALL JUST ABOVE RT DOOR LATCH BRACKET GOUGE IN FIREWALL.  GOUGE ON FIREWALL APU WEB FOUND OUT OF LIMITS ORIG. MAT. .016" LOSS .012"   REMAINING .004" AS PER SRM 53-80-08 DET. IX FIG 101 P. 109. FABRICATED DOUBLER  AS PER SRM 53-80-08 TABLE I FIG 201 P. 201, REPAIR 2.   INSTALLED DOUBLER APU FIREWALL AS PER SRM 51-40-02.  CATEGORY A REPAIR.  MAJOR REPAIR.
